MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 27X25

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 27X25
Model Number 04.01.0155
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2020.Lot 1811890: (b)(4) items manufactured and released on 06-may-2019.Expiration date: 21-apr-2024.No anomalies found related to the problem to date, 58 items of the same lot have been already sold without any other similar reported event.Clinical evaluation: bone fracture and consequent dislocation in an elderly rsa patient, few days after surgery.The operation involved glenoid reconstruction with humeral bone graft (bio-rsa), but the bone was reportedly too weak and never healed properly.This accident is not to be attributed to a faulty device.
 
Event or Problem Description
Revision surgery performed due to bone fracture at the level of the baseplate, posteriorly.It caused the shoulder luxation.The primary intervention was with b2 glenoid, bio rsa with angle correction, weak bone and various secondary diseases of the patient (b)(6).

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 27X25
Common Device Name
GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10282567
Report Number3005180920-2020-00419
Device Sequence Number485098
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/21/2024
Device Model Number04.01.0155
Device Catalogue Number04.01.0155
Device Lot Number1811890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR